Pacific Journal of Mathematics

Criteria for oscillatory sublinear Schrödinger equations.

C. A. Swanson

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 483-493.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723677

Mathematical Reviews number (MathSciNet)
MR684305

Zentralblatt MATH identifier
0502.35008

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35J10: Schrödinger operator [See also 35Pxx]

Citation

Swanson, C. A. Criteria for oscillatory sublinear Schrödinger equations. Pacific J. Math. 104 (1983), no. 2, 483--493. https://projecteuclid.org/euclid.pjm/1102723677


Export citation

References

  • [1] H.Amann, On theexistence of positive solutions of nonlinear elliptic boundary value problems, Indiana Univ. Math. I ,21(1971), 125-146.
  • [2] S. Belohorec, Oscillatory solutions of certain nonlinear differential equations ofsecond order, Mat.-Fyz. Casopis Sloven. Akad. Vied., 11(1961), 250-255 (in Czech.).
  • [3] S. Belohorec,Monotone andoscillatorysolutions ofa class of nonlinear differential equations, Ibid., 19(1969), 169-187.
  • [4] C.V. Coffman andJ. S. W.Wong, Oscillation andnonoscillation theores for second order ordinary differential equations, Funkcial. Ekvac, 15(1972), 119-130.
  • [5] D.S. Cohen, Positive solutions of a class of nonlinear eigenvalue problems, J. Math. Mech., 17(1967), 209-216.
  • [6] H.B.Keller, Positive solutions ofsome non-linear eigenvalueproblems, J.Math.Mech., 19 (1969), 279-295.
  • [7] Y. Kitamura andT. Kusano, An oscillation theorem for a sublinear Schrdinger equation, Utilitas Math, 14(1978), 171-175.
  • [8] O.A.Ladyzhenskaya and N. N.Uratseva, Linear andQuasilinear Elliptic Equations, Academic Press, New York, 1968.
  • [9] M. Nagumo, On principally linear elliptic differential equations of the second order, Osaka Math. J., 6 (1954),207-229.
  • [10] E. S. Noussair and C. A. Swanson, Oscillation theory for semilinear Schrdinger equations and inequalities, Proc. Roy. Soc. Edinburgh,Sect. A, 75 (1975/76), 67-81.
  • [11] E. S. Noussair and C. A. Swanson, Positive solutions of semilinear Schrdinger equations in exterior domains, Indiana Univ. Math. J.,28 (1979),993-1003.
  • [12] E. S. Noussair and C. A. Swanson, Positive solutions of quasilinear elliptic equations in exterior domains, J. Math. Anal. Appl., 75 (1980), 121-133.
  • [13] R. B. Simpson and D. S. Cohen, Positive solutions for non-linear elliptic eigenvalue problems, J. Math. Mech., 19 (1970), 895-910.